Parasite populations in the brown rat Rattus norvegicus from Doha, Qatar between years : The effect of host age, sex and density. / Abu-Madi, M. A.; Behnke, J. M.; Mikhail, M.; Lewis, J. W.; Al-Kaabi, M. L.

In: Journal of Helminthology, Vol. 79, No. 2, 01.06.2005, p. 105-111.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Parasite populations in the brown rat Rattus norvegicus from Doha, Qatar between years : The effect of host age, sex and density. / Abu-Madi, M. A.; Behnke, J. M.; Mikhail, M.; Lewis, J. W.; Al-Kaabi, M. L.

In: Journal of Helminthology, Vol. 79, No. 2, 01.06.2005, p. 105-111.

Research output: Contribution to journalArticlepeer-review

Harvard

Abu-Madi, MA, Behnke, JM, Mikhail, M, Lewis, JW & Al-Kaabi, ML 2005, 'Parasite populations in the brown rat Rattus norvegicus from Doha, Qatar between years: The effect of host age, sex and density', Journal of Helminthology, vol. 79, no. 2, pp. 105-111. https://doi.org/10.1079/JOH2005274

APA

Vancouver

Author

Abu-Madi, M. A. ; Behnke, J. M. ; Mikhail, M. ; Lewis, J. W. ; Al-Kaabi, M. L. / Parasite populations in the brown rat Rattus norvegicus from Doha, Qatar between years : The effect of host age, sex and density. In: Journal of Helminthology. 2005 ; Vol. 79, No. 2. pp. 105-111.

BibTeX

@article{8cf18db96e1b4f9a8409e2dc338cc388,
title = "Parasite populations in the brown rat Rattus norvegicus from Doha, Qatar between years: The effect of host age, sex and density",
author = "Abu-Madi, {M. A.} and Behnke, {J. M.} and M. Mikhail and Lewis, {J. W.} and Al-Kaabi, {M. L.}",
year = "2005",
month = jun,
day = "1",
doi = "10.1079/JOH2005274",
language = "English",
volume = "79",
pages = "105--111",
journal = "Journal of Helminthology",
issn = "0022-149X",
publisher = "Cambridge University Press",
number = "2",

}

RIS

TY - JOUR

T1 - Parasite populations in the brown rat Rattus norvegicus from Doha, Qatar between years

T2 - The effect of host age, sex and density

AU - Abu-Madi, M. A.

AU - Behnke, J. M.

AU - Mikhail, M.

AU - Lewis, J. W.

AU - Al-Kaabi, M. L.

PY - 2005/6/1

Y1 - 2005/6/1

UR - http://www.scopus.com/inward/record.url?scp=20444490782&partnerID=8YFLogxK

U2 - 10.1079/JOH2005274

DO - 10.1079/JOH2005274

M3 - Article

C2 - 15946389

AN - SCOPUS:20444490782

VL - 79

SP - 105

EP - 111

JO - Journal of Helminthology

JF - Journal of Helminthology

SN - 0022-149X

IS - 2

ER -